- -

On the existence of polynomials with chaotic behaviour

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On the existence of polynomials with chaotic behaviour

Show full item record

Bernardes, NC.; Peris Manguillot, A. (2013). On the existence of polynomials with chaotic behaviour. Journal of Function Spaces and Applications. 2013(320961). https://doi.org/10.1155/2013/320961

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/40690

Files in this item

Item Metadata

Title: On the existence of polynomials with chaotic behaviour
Author: Bernardes, Nilson C. Peris Manguillot, Alfredo
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We establish a general result on the existence of hypercyclic (resp., transitive, weakly mixing, mixing, frequently hypercyclic) polynomials on locally convex spaces. As a consequence we prove that every (real or complex) ...[+]
Subjects: Topological vector-spaces , Hypercyclic polynomials , Hypercyclic operators , Distributional chaos , Linear-operators , Banach-Spaces , Mixing polynomials , Frequently hypercyclic polynomials , Chaotic polynomials
Copyrigths: Reconocimiento (by)
Source:
Journal of Function Spaces and Applications. (issn: 0972-6802 ) (eissn: 1758-4965 )
DOI: 10.1155/2013/320961
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2013/320961
Project ID:
info:eu-repo/grantAgreement/CAPES//BEX 4012%2F11-9/
info:eu-repo/grantAgreement/MICINN//MTM2010-14909/ES/HIPERCICLICIDAD Y CAOS DE OPERADORES/
info:eu-repo/grantAgreement/GVA//PROMETEOII%2F2013%2F013/ES/Análisis funcional, teoría de operadores y sus aplicaciones (AFUNTOP)/
info:eu-repo/grantAgreement/GVA//PROMETEO08%2F2008%2F101/ES/Análisis funcional, teoría de operadores y aplicaciones/
Thanks:
The present work was done while the first author was visiting the Departament de Matematica Aplicada at Universitat Politecnica de Valencia (Spain). The first author is very grateful for the hospitality. The first author ...[+]
Type: Artículo

References

Bayart, F., & Matheron, E. (2009). Dynamics of Linear Operators. doi:10.1017/cbo9780511581113

Grosse-Erdmann, K.-G., & Peris Manguillot, A. (2011). Linear Chaos. Universitext. doi:10.1007/978-1-4471-2170-1

Rolewicz, S. (1969). On orbits of elements. Studia Mathematica, 32(1), 17-22. doi:10.4064/sm-32-1-17-22 [+]
Bayart, F., & Matheron, E. (2009). Dynamics of Linear Operators. doi:10.1017/cbo9780511581113

Grosse-Erdmann, K.-G., & Peris Manguillot, A. (2011). Linear Chaos. Universitext. doi:10.1007/978-1-4471-2170-1

Rolewicz, S. (1969). On orbits of elements. Studia Mathematica, 32(1), 17-22. doi:10.4064/sm-32-1-17-22

Herzog, G. (1992). On linear operators having supercyclic vectors. Studia Mathematica, 103(3), 295-298. doi:10.4064/sm-103-3-295-298

Ansari, S. I. (1997). Existence of Hypercyclic Operators on Topological Vector Spaces. Journal of Functional Analysis, 148(2), 384-390. doi:10.1006/jfan.1996.3093

Bernal-González, L. (1999). Proceedings of the American Mathematical Society, 127(04), 1003-1011. doi:10.1090/s0002-9939-99-04657-2

Bonet, J., & Peris, A. (1998). Hypercyclic Operators on Non-normable Fréchet Spaces. Journal of Functional Analysis, 159(2), 587-595. doi:10.1006/jfan.1998.3315

Bonet, J., Martínez-Giménez, F., & Peris, A. (2001). A Banach Space which Admits No Chaotic Operator. Bulletin of the London Mathematical Society, 33(2), 196-198. doi:10.1112/blms/33.2.196

Shkarin, S. (2008). On the spectrum of frequently hypercyclic operators. Proceedings of the American Mathematical Society, 137(01), 123-134. doi:10.1090/s0002-9939-08-09655-x

De la Rosa, M., Frerick, L., Grivaux, S., & Peris, A. (2011). Frequent hypercyclicity, chaos, and unconditional Schauder decompositions. Israel Journal of Mathematics, 190(1), 389-399. doi:10.1007/s11856-011-0210-6

Bernardes, N. C. (1998). ON ORBITS OF POLYNOMIAL MAPS IN BANACH SPACES. Quaestiones Mathematicae, 21(3-4), 311-318. doi:10.1080/16073606.1998.9632049

Bernardes Jr., N. C. (1998). Proceedings of the American Mathematical Society, 126(10), 3037-3045. doi:10.1090/s0002-9939-98-04483-9

Dineen, S. (1999). Complex Analysis on Infinite Dimensional Spaces. Springer Monographs in Mathematics. doi:10.1007/978-1-4471-0869-6

Peris, A. (2001). Proceedings of the American Mathematical Society, 129(12), 3759-3761. doi:10.1090/s0002-9939-01-06274-8

ARON, R. M., & MIRALLES, A. (2008). CHAOTIC POLYNOMIALS IN SPACES OF CONTINUOUS AND DIFFERENTIABLE FUNCTIONS. Glasgow Mathematical Journal, 50(2), 319-323. doi:10.1017/s0017089508004229

Peris, A. (2003). Chaotic polynomials on Banach spaces. Journal of Mathematical Analysis and Applications, 287(2), 487-493. doi:10.1016/s0022-247x(03)00547-x

MARTÍNEZ-GIMÉNEZ, F., & PERIS, A. (2010). CHAOTIC POLYNOMIALS ON SEQUENCE AND FUNCTION SPACES. International Journal of Bifurcation and Chaos, 20(09), 2861-2867. doi:10.1142/s0218127410027416

Martínez-Giménez, F., & Peris, A. (2009). Existence of hypercyclic polynomials on complex Fréchet spaces. Topology and its Applications, 156(18), 3007-3010. doi:10.1016/j.topol.2009.02.010

Bès, J., & Peris, A. (2007). Disjointness in hypercyclicity. Journal of Mathematical Analysis and Applications, 336(1), 297-315. doi:10.1016/j.jmaa.2007.02.043

Bernardes, N. C., Bonilla, A., Müller, V., & Peris, A. (2013). Distributional chaos for linear operators. Journal of Functional Analysis, 265(9), 2143-2163. doi:10.1016/j.jfa.2013.06.019

Le�n-Saavedra, F., & M�ller, V. (2004). Rotations of Hypercyclic and Supercyclic Operators. Integral Equations and Operator Theory, 50(3), 385-391. doi:10.1007/s00020-003-1299-8

Grosse-Erdmann, K.-G., & Peris, A. (2010). Weakly mixing operators on topological vector spaces. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 104(2), 413-426. doi:10.5052/racsam.2010.25

Li, T.-Y., & Yorke, J. A. (1975). Period Three Implies Chaos. The American Mathematical Monthly, 82(10), 985. doi:10.2307/2318254

Schweizer, B., & Smital, J. (1994). Measures of Chaos and a Spectral Decomposition of Dynamical Systems on the Interval. Transactions of the American Mathematical Society, 344(2), 737. doi:10.2307/2154504

Bermúdez, T., Bonilla, A., Martínez-Giménez, F., & Peris, A. (2011). Li–Yorke and distributionally chaotic operators. Journal of Mathematical Analysis and Applications, 373(1), 83-93. doi:10.1016/j.jmaa.2010.06.011

Hou, B., Cui, P., & Cao, Y. (2010). Chaos for Cowen-Douglas operators. Proceedings of the American Mathematical Society, 138(03), 929-929. doi:10.1090/s0002-9939-09-10046-1

Martínez-Giménez, F., Oprocha, P., & Peris, A. (2009). Distributional chaos for backward shifts. Journal of Mathematical Analysis and Applications, 351(2), 607-615. doi:10.1016/j.jmaa.2008.10.049

Schenke, A., & Shkarin, S. (2013). Hypercyclic operators on countably dimensional spaces. Journal of Mathematical Analysis and Applications, 401(1), 209-217. doi:10.1016/j.jmaa.2012.11.013

BONET, J., FRERICK, L., PERIS, A., & WENGENROTH, J. (2005). TRANSITIVE AND HYPERCYCLIC OPERATORS ON LOCALLY CONVEX SPACES. Bulletin of the London Mathematical Society, 37(02), 254-264. doi:10.1112/s0024609304003698

Shkarin, S. (2012). Hypercyclic operators on topological vector spaces. Journal of the London Mathematical Society, 86(1), 195-213. doi:10.1112/jlms/jdr082

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record